Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Absolute summability of Fourier series with factors

H. P. Dikshit and Arun Kumar

Vol. 61 (1975), No. 1, 59–69
Abstract

Kanno in 1969 and M. Izumi and S. Izumi in 1970 have obtained results concerning the absolute Nörlund summability of Fourier series with factors. The present paper contains theorems sharper than the aforementioned results.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 30 October 1974
Revised: 16 July 1975
Published: 1 November 1975
Authors
H. P. Dikshit
Arun Kumar